Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 53, NWS Wichita, KS

May 7, 2014Saline County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2014, 9:08 PM CDT for Saline County, Kansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2014, 9:08 PM CDT (02:08 UTC)
Expired
May 7, 2014, 10:15 PM CDT
In force
67 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Saline County, KS

The radar

The Wichita radar (KICT), 125 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 5:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2317 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WUUS53 KICT 080208
SVRICT
KSC169-080315-
/O.NEW.KICT.SV.W.0053.140508T0208Z-140508T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
908 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 1015 PM CDT

* AT 905 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BEVERLY TO KANOPOLIS STATE PARK...AND MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SALINA...BROOKVILLE...SMOLAN...ASSARIA...GYPSUM...NEW CAMBRIA...
  GLENDALE AND SALINA AIRPORT.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 236 AND 266. THIS
INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 81 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3872 9737 3860 9792 3863 9793 3896 9792
      3896 9738
TIME...MOT...LOC 0208Z 228DEG 46KT 3905 9793 3864 9805

HAIL...1.00IN
WIND...60MPH

$$

LAWSON
2 follow-up statements
883 
WWUS53 KICT 080217
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT WED MAY 7 2014

KSC169-080315-
/O.CON.KICT.SV.W.0053.000000T0000Z-140508T0315Z/
SALINE KS-
917 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SALINE COUNTY
UNTIL 1015 PM CDT...

AT 913 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TESCOTT TO 6 MILES EAST OF KANOPOLIS STATE PARK...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WINDS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SALINA...SMOLAN...ASSARIA...GYPSUM...NEW CAMBRIA AND SALINA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3872 9737 3860 9792 3863 9793 3896 9792
      3896 9738
TIME...MOT...LOC 0216Z 228DEG 46KT 3900 9786 3870 9789

HAIL...1.00IN
WIND...60MPH

$$

ES
849 
WWUS53 KICT 080233
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT WED MAY 7 2014

KSC169-080242-
/O.CAN.KICT.SV.W.0053.000000T0000Z-140508T0315Z/
SALINE KS-
933 PM CDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SALINE COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

SEVERE THUNDERSTORM WATCH...NUMBER 124...REMAINS IN EFFECT UNTIL 10 
PM CDT.

LAT...LON 3872 9737 3860 9792 3863 9793 3896 9792
      3896 9738
TIME...MOT...LOC 0232Z 228DEG 46KT 3914 9766 3884 9769

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:03 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 7, 8:03 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT WED MAY 7 2014

.MESOSCALE DISCUSSION...
ISSUED AT 757 PM CDT WED MAY 7 2014

THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE RETREATING DRYLINE
THIS EVENING. WITH STILL MODEST MUCAPE OF 1000-2000 J/KG AND
20-30KTS SHEAR SOME OF THESE STORMS COULD BECOME SEVERE. BECAUSE
OF THAT HAVE EXPANDED THE SEVERE THUNDERSTORM WATCH 124 TO INCLUDE
BARTON AND ELLSWORTH COUNTIES.  WATCH CONTINUES UNTIL 10PM.

BILLINGS WRIGHT

&&

.SYNOPSIS...
ISSUED AT 355 PM CDT WED MAY 7 2014

THIS AFTERNOON A DEEP UPPER-DECK TROF WAS SLOWLY MOVING EAST OVER UT &
AZ WHILE AN UPPER-DECK RIDGE OF ROGUE WAVE PROPORTIONS WAS COVERING THE
EASTERN HALF OF NORTH AMERICA. DOWNSTAIRS A STRONG DRY LINE CURVED FROM
NORTH-CENTRAL KS THROUGH SOUTH-CENTRAL KS TO WESTERN OK. THIS DRY LINE
WILL THE PRIMARY FOCUS FOR SEVERE THUNDERSTORMS TONIGHT AS IT CONTINUES
TO SHARPEN.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM CDT WED MAY 7 2014

TONIGHT:
WITH THE ULTRA-HIGH AMPLITUDE RIDGE COVERING THE EASTERN HALF OF NORTH
AMERICA THE AFOREMENTIONED UPPER-DECK TROF SITUATED OVER UT & AZ
WILL BEGIN TO TAKE A SLIGHTLY MORE NE TREK TOWARD THE SOUTHERN
ROCKIES. THE TROF WILL SLOWLY DEVELOP A SLIGHT NEGATIVE TILT. A
90-100KT UPPER JET ROUNDING THE BASE OF THE UPPER WAVE WILL SURGE
NE FROM THE NM/TX BORDER TO THE PANHANDLES THEN SPREAD ACROSS
WESTERN & CENTRAL KS. THE MAXIMUM HEATING COUPLED WITH FAIRLY HIGH
OCTANE FUEL WILL CAUSE FURTHER AIRMASS DESTABILIZATION FROM THE
SOUTHERN PLAINS TO CENTRAL & EASTERN KS. MIXED LAYER CAPES CONFIRM
THIS WITH 3-HOUR INCREASES FROM 400-1000 J/KG WITH THE GREATEST
INCREASES COVERING EASTERN KS. WITH DEEP-LAYER SHEAR (BOTH SPEED &
DIRECTIONAL) PRONOUNCED PLUS 6-KM BULK SHEAR INCREASING FROM
~40KTS TO 50-60KTS...SUPERCELLULAR CONVECTION CAPABLE OF PRIMARILY
VERY LARGE HAIL IS CERTAIN. A FEW TORNADOES ARE ALSO
POSSIBLE...PRIMARILY OVER SOUTH-CENTRAL KS. POPS HAVE BEEN
INCREASED OVER CENTRAL & SOUTH CENTRAL KS WITH A SEVERE DESCRIPTOR
APPLIED. LATER TONIGHT THE PRIMARY THREAT WOULD BE DAMAGING 70MPH
WINDS.

ON A LESSER NOTE THE WIND ADVISORY WILL BE CANCELLED.

THU & THU NIGHT:
THE GREATEST THUNDERSTORM POTENTIAL WILL SHIFT SLOWLY EAST WITH HIGHEST
POTENTIAL ALONG & EAST OF I35/I-135. THE STRONG DEEP-LAYER (ESPECIALLY
THE SPEED VARIANT) WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT ALONG
WITH HEAVY RAINS.

FRI & FRI NIGHT:
THUNDERSTORMS WILL MOVE EAST AS A COLD FRONT MOVES SE ACROSS KS DUE TO
NE MOVEMENT OF THE UPPER-DECK WAVE.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 355 PM CDT WED MAY 7 2014

SUNDAY & SUNDAY NIGHT:
THE NEXT CHANCE OF RAIN & THUNDERSTORMS IS STILL SCHEDULED TO ARRIVE
LATE SAT NIGHT/EARLY SUN MORNING AS THE NEXT UPPER-DECK WAVE GREATLY
STRENGTHENS AS IT SURGES SE FROM THE NORTHERN ROCKIES TO KS. SEVERE
THUNDERSTORMS ARE POSSIBLE SUNDAY & SUNDAY NIGHT AS THE ATTENDANT COLD
FRONT SURGES SE ACROSS KS ON SUN.

MON-WED:
SHOULD BE QUIET AS WEAK HIGH PRESSURE SPREADS E/SE ACROSS KS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 644 PM CDT WED MAY 7 2014

THE MAIN AVIATION FORECAST CONCERN IS FOR THE CHANCE OF STRONG TO
SEVERE THUNDERSTORMS OVERNIGHT AND THEN AGAIN TOMORROW
AFTERNOON/EVENING. THE FIRST GROUP OF STORMS IS MOVING TOWARDS
TOPEKA THIS EVENING...BUT THERE COULD BE LATER ROUNDS OF
THUNDERSTORMS OVERNIGHT...HAVE VCTS AND SOME TEMPO GROUPS TO
ACCOUNT FOR THIS POSSIBILITY. THUNDERSTORMS WILL SUBSIDE DURING
THE DAY TIME HOURS BEFORE DEVELOPING AGAIN TOMORROW AFTERNOON.
SOME OF THESE STORMS COULD BE SEVERE AS WELL. ASIDE FROM THE
THUNDERSTORM THREAT...GUSTY SOUTH WINDS WILL PERSIST THROUGH THE
OVERNIGHT HOURS INTO THURSDAY. THE FRONT WILL PASS THROUGH
KRSL/KSLN THURSDAY AFTERNOON AND WINDS WILL SHIFT TO THE
WEST/NORTHWEST.

BILLINGS WRIGHT

&&

.FIRE WEATHER...
ISSUED AT 355 PM CDT WED MAY 7 2014

THE INCREASED RAIN POTENTIAL COUPLED WITH MODEST WIND SPEEDS WOULD
KEEP GRASSLAND FIRE DANGER IN CHECK FOR THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  80  51  74 /  50  50  50  10
HUTCHINSON      67  79  49  74 /  50  30  30  10
NEWTON          67  79  50  73 /  40  40  40  10
ELDORADO        66  78  51  73 /  50  60  60  10
WINFIELD-KWLD   66  80  54  74 /  50  60  70  20
RUSSELL         60  73  45  76 /  50  10  10  10
GREAT BEND      60  76  46  76 /  50  10  10  10
SALINA          66  79  47  75 /  50  30  20  10
MCPHERSON       66  79  49  74 /  50  30  20  10
COFFEYVILLE     65  75  61  74 /  60  80  80  20
CHANUTE         65  75  55  73 /  60  80  80  20
IOLA            65  75  54  72 /  60  80  80  20
PARSONS-KPPF    66  75  59  73 /  60  80  80  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033-
047>052-067>069-082-083-091-092.

&&
Hazardous weather outlook, May 7, 9:03 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT WED MAY 7 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-090215-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
903 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS CONTINUE TO BE POSSIBLE ACROSS CENTRAL AND
SOUTH CENTRAL KANSAS. THE MAIN THREAT IS HAIL UP TO THE SIZE OF
GOLFBALL AND 60 TO 70 MPH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS CAPABLE OF HAIL AROUND HALF DOLLAR-SIZED AND
WINDS AROUND 70 MPH ARE POSSIBLE OVER PRIM ARLY SOUTHEAST KANSAS
THURSDAY AND THURSDAY NIGHT. A FEW THUNDERSTORMS MAY LINGER OVER
PRIMARILY SOUTHEAST KANSAS FRIDAY MORNING BUT SHOULD BE NEITHER
STRONG NOR SEVERE.

A FEW THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS ON SATURDAY
WITH CHANCES INCREASING OVER ALL AREAS FROM SATURDAY NIGHT THROUGH
SUNDAY NIGHT. SCATTERED THUNDERSTORMS WOULD CONTINUE OVER ALL AREAS
ON MONDAY WITH THE GREATEST POTENTIAL OVER SOUTHEAST KANSAS. SEVERE
THUNDERSTORMS ARE ALSO POSSIBLE WITH THE GREATEST POTENTIAL FROM
SUNDAY NIGHT THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES/BILLINGS WRIGHT

In the hours before

Local storm report, May 7, 8:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             2 E ELLINWOOD           38.36N 98.55W
05/07/2014  E0.50 INCH       BARTON             KS   TRAINED SPOTTER

            REPORTED WIND GUSTS TO 50 MPH WITH THE THUNDERSTORM.

&&

CDJ
Special weather statement, May 7, 8:38 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT WED MAY 7 2014

KSZ033-080215-
LINCOLN-
838 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 835 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF LINCOLN TO 6 MILES
  EAST OF WILSON...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...BARNARD...WESTFALL AND BEVERLY.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3896 9792 3895 9793 3888 9793 3887 9835
      3919 9825 3923 9793
TIME...MOT...LOC 0139Z 227DEG 50KT 3917 9819 3884 9831

LAWSON
Local storm report, May 7, 8:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     ELLSWORTH               38.74N 98.23W
05/07/2014  E60 MPH          ELLSWORTH          KS   LAW ENFORCEMENT

&&

CDJ
Local storm report, May 7, 8:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     4 WNW LYONS             38.38N 98.27W
05/07/2014  E60 MPH          RICE               KS   TRAINED SPOTTER

&&

JMBW
Local storm report, May 7, 8:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
859 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             LINCOLN                 39.04N 98.15W
05/07/2014  E0.88 INCH       LINCOLN            KS   PUBLIC

            PICTURE SENT TO KSN MEDIA OF NICKEL HAIL FALLING IN THE
            TOWN OF LINCOLN.

&&

CDJ
Local storm report, May 7, 9:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             ELLSWORTH               38.74N 98.23W
05/07/2014  E0.88 INCH       ELLSWORTH          KS   TRAINED SPOTTER

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:34 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Russell26 min
May 7, 8:04 PM CDTSpecial Weather StatementICTBarton26 min
May 7, 8:17 PM CDTSpecial Weather StatementICTEllsworth28 min
May 7, 8:27 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice48 min
May 7, 8:31 PM CDTSevere Thunderstorm WarningICTReno44 min
May 7, 8:38 PM CDTSpecial Weather StatementICTLincoln37 min
May 7, 8:45 PM CDTSevere Thunderstorm WarningICTLincoln45 min
May 7, 9:27 PM CDTSpecial Weather StatementICTReno33 min
May 7, 9:49 PM CDTSpecial Weather StatementICTRice26 min
May 7, 10:04 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice41 min
May 8, 2:45 AM CDTHigh Wind WarningICTChautauqua, Labette, Montgomery2 hr
May 8, 4:42 PM CDTSpecial Weather StatementICTGreenwood33 min
May 8, 5:22 PM CDTSpecial Weather StatementICTGreenwood38 min
May 8, 5:48 PM CDTSpecial Weather StatementICTCowley27 min
May 8, 5:58 PM CDTSpecial Weather StatementICTElk32 min
May 8, 6:26 PM CDTSpecial Weather StatementICTCowley34 min
May 8, 6:58 PM CDTSpecial Weather StatementICTWoodson32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.